Vol. 139, No. 4, 2014 · Contents

José Manuel Mazón, Julio Daniel Rossi, Julián Toledo:
On optimal matching measures for matching problems related to the Euclidean distance

Aurelian Cernea:
Derived cones to reachable sets of a nonlinear differential inclusion

Tomáš Vejchodský:
Accurate reduction of a model of circadian rhythms by delayed quasi-steady state assumptions

Milan Medveď:
Functional-differential equations with Riemann-Liouville integrals in the nonlinearities

Siniša Slijepčević:
Entropy of scalar reaction-diffusion equations

Pavel Krejčí, Vincenzo Recupero:
BV solutions of rate independent differential inclusions

Alexander Domoshnitsky:
Positivity of Green's matrix of nonlocal boundary value problems

Kentarou Fujie, Tomomi Yokota:
Boundedness of solutions to parabolic-elliptic chemotaxis-growth systems with signal-dependent sensitivity

Blanka Baculíková, Jozef Džurina:
Oscillation of the third order Euler differential equation with delay

Anton Savostianov, Sergey Zelik:
Recent progress in attractors for quintic wave equations

Luděk Nechvátal:
On asymptotics of discrete Mittag-Leffler function

Miroslav Kolář, Michal Beneš, Daniel Ševcovič:
Computational studies of conserved mean-curvature flow

Jiří Neustupa:
A geometric improvement of the velocity-pressure local regularity criterion for a suitable weak solution to the Navier-Stokes equations

Pavel Drábek:
Two notions which affected nonlinear analysis (Bernard Bolzano lecture)

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]